Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bruises in the arm due to raised blood vessels. Skin thinning due to age. Red blotches after breaking blood vessels. Cure?

I am a 75 years old male in good healt5h and for about a year I have been experiencing bruises on my arm . My dermotollogist has said that my blood vessels are close to my skin surface and my skin is thinning. Therefore my blood vessels break easily. It results in red bloches on my arms which go away in about a week. Is there anything I can do to correct this problem.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding your skin problem
I am dr Gaurav patel ,dermatologist and will answer your query.
You have aged skin ,which is very thin and sensitive .
Your problem is known as senile purpura and is very common in your age group
It is more common if you are taking any blood thinning drug
you can apply good moisturizer over skin .
wear full cloths and avoid any trauma to your skin will help you.
I hope I answered your question.
Let me know if you have any further query.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor